# SDR CA110426001

- Difficulty date: April 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINEERING INVESTIGATION REPORT EIR PT6A 2011-047.  THIS ENGINE WAS SENT TO FOR INVESTIGATION OF 2ND STAGE PT BLADE FAILURE REPORTED BY THE CUSTOMER.  OPERATOR REPORTED THAT AFTER SETTING THE TAKEOFF POWER, THERE WAS A LOUD BANG ACCOMPANIED BY A SUDDEN INCREASE IN ITT.  REVIEW OF THE ENGINE REVEALED EXTENSIVE DAMAGE OF THE 2ND STAGE POWER TURBINE BLADES AND COMPONENTS DOWNSTREAM AND UPSTREAM THE GAS PATH.  FURTHER INVESTIGATION ALSO REVEALED DAMAGE TO THE COMPRESSOR BALANCING COMPONENTS, HOT SECTION DISTRESS AND A POSSIBLE OVERTORQUE CONDITION.
